Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Korean J Crit Care Med. 2017 Aug;32(3):291-294. English. Case Report. https://doi.org/10.4266/kjccm.2016.00052
Jo YS , Jo HA , Yu BC , Shin JH , Oh KH .
Division of Pulmonary and Critical Care Medicine, Department of Internal Medicine, Seoul National University Hospital, Seoul National University College of Medicine, Seoul, Korea.
Division of Nephrology, Department of Internal Medicine, Seoul National University Hospital, Seoul National University College of Medicine, Seoul, Korea. ohchris@hanmail.net
Department of Internal Medicine, Seoul National University Hospital, Seoul National University College of Medicine, Seoul, Korea.
Abstract

Neuroleptic malignant syndrome is a rare, but potentially life-threatening adverse event associated with the use of neuroleptic agents. We describe the case of a 47-year-old schizophrenic woman who was treated with clozapine for years. The patient developed acute renal failure with pulmonary edema, and underwent mechanical ventilation and hemodialysis.

Copyright © 2019. Korean Association of Medical Journal Editors.